Jump to content

Just came back from pshycatrist..


SetMeFree
 Share

Recommended Posts

He is my new Doc, my other one dropped my insurance so I told him my anxiety returned at 7mg .. He told me I need to be on this the rest of my life and I should use them to feel better.. I had to get a new prescription of paxil that's why I went to see him... I tell you , after that discussion he made my anxiety worse by thinking I have a chemical imbalance...I am so upset I have to calm down :(

2002 22.5mg paxil Cr for anxiety 2003 22.5 quit cold nighmare 2004 30mg paxil 2005 30mg quit cold nightmare 2006-2010 40mg-50mg generic paxil 2011 20mg 2011 MAY 10mg paxil then swithched to prozac failure..bad GI ISSUES 2011 sept back too 25 paxil .. major GI Issues 1 year and a 1/2..2012 15mg ..figuring it out. 2012 june paxil liquid to 14mg GI Issues disappeared!!2012 oct 13mg..1 mg a month weaning. 2013 Feb. 9mg headaches.Mar 2013 8.5mg, 3/27 7.6mg 4/24 7 Mg.. Made it back to 7mg 2015 but Im not using Liquid it irritated me to much.. Cutting the pills down..Bad GI Issues..

Link to comment
Share on other sites

Hi SetMeFree,

 

I am so sorry you had a bad exeprience with your new doctor. Excuse my language but he is so full of sh-t, he is drowning in it.

 

I haven't read your history but I am assuming because you tapered too quickly is the reason why you are having problems. It has nothing to do with having a chemical imbalance.

 

Anyway, use it is as motivation to get off of the eventually and prove this jerk wrong. You can do it.

 

CS

Drug cocktail 1995 - 2010
Started taper of Adderall, Wellbutrin XL, Remeron, and Doxepin in 2006
Finished taper on June 10, 2010

Temazepam on a PRN basis approximately twice a month - 2014 to 2016

Beginning in 2017 - Consumption increased to about two times per week

April 2017 - Increased to taking it full time for insomnia

Link to comment
Share on other sites

I didn't think I went too fast.. every 28 days until I reached 7mg then 21 days of Gi issues and then anxiety.just went back to 8 hopefully my anxiety will go away..

2002 22.5mg paxil Cr for anxiety 2003 22.5 quit cold nighmare 2004 30mg paxil 2005 30mg quit cold nightmare 2006-2010 40mg-50mg generic paxil 2011 20mg 2011 MAY 10mg paxil then swithched to prozac failure..bad GI ISSUES 2011 sept back too 25 paxil .. major GI Issues 1 year and a 1/2..2012 15mg ..figuring it out. 2012 june paxil liquid to 14mg GI Issues disappeared!!2012 oct 13mg..1 mg a month weaning. 2013 Feb. 9mg headaches.Mar 2013 8.5mg, 3/27 7.6mg 4/24 7 Mg.. Made it back to 7mg 2015 but Im not using Liquid it irritated me to much.. Cutting the pills down..Bad GI Issues..

Link to comment
Share on other sites

Sorry about that as I missed the tapering schedule in your signature. It might be as you get to the low doses that it is necessary to go even more slowly to prevent withdrawal symptoms. That is what I had to do with Doxepin.

 

CS

Drug cocktail 1995 - 2010
Started taper of Adderall, Wellbutrin XL, Remeron, and Doxepin in 2006
Finished taper on June 10, 2010

Temazepam on a PRN basis approximately twice a month - 2014 to 2016

Beginning in 2017 - Consumption increased to about two times per week

April 2017 - Increased to taking it full time for insomnia

Link to comment
Share on other sites

Thanks for positive feedback your support is well appreciated. I'm assuming going back to 8 will calm everything down.. Do you think I did the right thing?? Stomach is messed up..thx again. I looked up doxepin looks like tough stuff.. I am so happy you got OFF that stuff.. Did you suffer from anxiety, and weaning slower worked for you?? Thanks for the inspiration :) Made my day !!!

2002 22.5mg paxil Cr for anxiety 2003 22.5 quit cold nighmare 2004 30mg paxil 2005 30mg quit cold nightmare 2006-2010 40mg-50mg generic paxil 2011 20mg 2011 MAY 10mg paxil then swithched to prozac failure..bad GI ISSUES 2011 sept back too 25 paxil .. major GI Issues 1 year and a 1/2..2012 15mg ..figuring it out. 2012 june paxil liquid to 14mg GI Issues disappeared!!2012 oct 13mg..1 mg a month weaning. 2013 Feb. 9mg headaches.Mar 2013 8.5mg, 3/27 7.6mg 4/24 7 Mg.. Made it back to 7mg 2015 but Im not using Liquid it irritated me to much.. Cutting the pills down..Bad GI Issues..

Link to comment
Share on other sites

Hi Set Me Free,

 

It seems that sleep issues were my primary problem which I now realize was complicated by undiagnosed apnea. But I feel that tapering more slowly definitely helped.

 

Yup, you definitely did the right thing in going back to 8. The idea is to win the war, not the battle.

 

Glad I made your day.

 

CS

Drug cocktail 1995 - 2010
Started taper of Adderall, Wellbutrin XL, Remeron, and Doxepin in 2006
Finished taper on June 10, 2010

Temazepam on a PRN basis approximately twice a month - 2014 to 2016

Beginning in 2017 - Consumption increased to about two times per week

April 2017 - Increased to taking it full time for insomnia

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy